Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

84 yr old. Has pacemaker. Had chestpain. Woke up with purple veins from neck to left hip. Suggestions?

Hello my father n law who is 84 and has a pacemaker experienced sharp chest pain last night, he took antacid and pain went away.he has woken today with purple veins extending from his neck right down chest to L/ side of hip. He describes veins appearing as if they have been drawn on. No chest pain since last night otherwise feels well.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A vein from neck to hip is an uncommon phenomenon...
It means - there is obstruction somewhere and this is an alternate route - bypass.
Usually it is a serious condition like obstruction of great veins in the chest or abdomen
He must see his doctor immediately

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor